# SDR QXEA2021070900356

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,802 hours, 35,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR EXIT SIGN UPPER BULB IS BURNT OUT. REPLACED LAMP.
